Open Access
July 2023 On canonical radial Kähler metrics
Andrea Loi, Filippo Salis, Fabio Zuddas
Author Affiliations +
Osaka J. Math. 60(3): 545-554 (July 2023).


We prove that a radial Kähler metric $g$ is Kähler-Einstein if and only if one of the following conditions is satisfied: 1. $g$ is extremal and it is associated to a Kähler-Ricci soliton; 2. two different generalized scalar curvatures of $g$ are constant; 3. $g$ is extremal (not cscK) and one of its generalized scalar curvature is constant.

Funding Statement

The first and the third authors were supported by STAGE - Funded by Fondazione di Sardegna and by KASBA- Funded by Regione Autonoma della Sardegna. The second author was supported by PRIN 2017 “Real and Complex Manifolds: topology, geometry and holomorphic dynamics" and MIUR grant “Dipartimenti di Eccellenza 2018-2022". All the three authors were supported by INdAM GNSAGA - Gruppo Nazionale per le Strutture Algebriche, Geometriche e le loro Applicazioni.


Download Citation

Andrea Loi. Filippo Salis. Fabio Zuddas. "On canonical radial Kähler metrics." Osaka J. Math. 60 (3) 545 - 554, July 2023.


Received: 25 May 2021; Revised: 25 February 2022; Published: July 2023
First available in Project Euclid: 6 July 2023

MathSciNet: MR4612502
zbMATH: 07713974

Primary: 32Q15 , 32T15 , 53C55

Rights: Copyright © 2023 Osaka University and Osaka Metropolitan University, Departments of Mathematics

Vol.60 • No. 3 • July 2023
Back to Top